MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX35034UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis #247959032:cines attached at pe level.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An attempt was made to use a resolute onyx rx coronary drug eluting stent to treat a lesion in the proximal left anterior descending (lad) artery.The device was inspected, and negative prep was carried out prior to use with no issues noted.No resistance was noted when advancing the device and no excessive force was used.It was reported that when the stent was about to be deployed the stent moved.It was thought the device either moved or foreshortened more than would have been expected.As a result the proximal part of the lesion was missed by a few mm.It was decided not to use an additional stent to treat the missed section of the lesion.No patient injury reported.
 
Additional Manufacturer Narrative
The lesion was predilated.The physician assessed that the stent did not move, but did foreshorten.The balloon of the stent had not been inflated prior to the foreshortening.18atm pressure was used for stent deployment.The stent did not dislodge from the balloon prior to stent deployment.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Regulatory report: (b)(4).Aware date is the 01-nov-19.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Image analysis: stent foreshortening can be defined as the percentage by which the length of a stent decreases from its crimped state to its deployed state (when the balloon is retrieved from the stent).The images provided show a fully deployed stent in the proximal lad.No images were provided showing the stent pre-deployment or showing the characteristics by which the user determined that stent foreshortening had occurred.It is not possible to assess the allegation based on the images provided.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9353215
Report Number9612164-2019-04835
Device Sequence Number19429459
Product Code NIQ
UDI-Device Identifier00643169557123
UDI-Public00643169557123
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2020
Device Model NumberRONYX35034UX
Device Catalogue NumberRONYX35034UX
Device Lot Number0009030147
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/01/2019
Supplement Date Received by Manufacturer11/01/2019
11/01/2019
01/21/2020
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date11/29/2019
11/29/2019
02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1